Journal of Biomathematics

Items 1-5 of 19
«Preious | of 4 | Next»
1

Coexistence and Extinction in Autonomous Competitive Lotka-Volterra Systems

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 03,2004, Pages 257-263, Dol:

2

Periodic Solutions of Schoener's Competitive Model with Time Delays

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 03,2004, Pages 264-270, Dol:

3

Existence of Positive Periodic Solution for Difference Equations of a Cooperative System

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 03,2004, Pages 271-279, Dol:

5

Gon Analysalerkin Alternating-Directies for a Schistosomiasis Model

JOURNAL OF BIOMATHEMATICS, Volume 19, Issue 03,2004, Pages 289-294, Dol:

Items 1-5 of 19
«Preious | of 4 | Next»
WanfangData CO.,Ltd All Rights Reserved
About WanfangData | Contact US
Healthcare Department, Fuxing Road NO.15, Haidian District Beijing, 100038 P.R.China
Tel:+86-010-58882616 Fax:+86-010-58882615 Email:yiyao@wanfangdata.com.cn